NuGlow Copper Peptide Creams and Serums. Anti wrinkle skin care.
October 22, 2011 – 11:51 pm | 2 Comments

NuGlow® Copper Peptide Serum with MD3 Copper & Antioxidants

NuGlow® Copper Peptide Serum with MD3 Copper & AntioxidantsA silky, blue serum that hydrates as it glides smoothly and evenly across the face and neck. Formulated to benefit all types of skin, this rich blend of MD3 Copper Peptide Complex™ and powerful antioxidants, such as green tea, vitamin A and E, can be used both morning and night to fight free radicals and help promote healthy, hydrated skin. NuGlow™ Serum immediately improves skin texture as it moisturizes, and with regular use, the antioxidant therapy will increase the skin’s firmness and resilience while decreasing the appearance of fine lines and wrinkles.

Read the full story »
General Health

General health issues, Medical conditions, Research and studies and more

Mental Health

Natural Medicine

Nutritional supplements, Herbs, Alternative medicine and more…

Wellness & Lifestyle

Nutrition, Diets, Healthy living, Detox, Exercise and Physical Fitness, Sports Fitness and more…

Women’s Health

Relationships, Pregnancy, Birth control, Menopause and more

Home » Archive by Tags

Articles tagged with: medication

New Data Reveal Doubling of Emergency Department Visits Involving Pharmaceutical Abuse
January 6, 2011 – 9:04 pm | No Comments
New Data Reveal Doubling of Emergency Department Visits Involving Pharmaceutical Abuse

New Data Reveal Doubling of Emergency Department Visits Involving Pharmaceutical Abuse White House Drug Policy Director Highlights Growing Public Health Toll of the “Prescription Drug Abuse Epidemic” WASHINGTON—According to new data from the Substance Abuse and Mental Health Services Administration’s (SAMHSA) Drug Abuse Warning Network (DAWN), visits by individuals to hospital emergency rooms involving the [...]

Continue reading "New Data Reveal Doubling of Emergency Department Visits Involving Pharmaceutical Abuse" >>

Mixing Alcohol With Medicines. What could happen?
December 18, 2010 – 4:41 pm | No Comments
Mixing Alcohol With Medicines. What could happen?

Alcohol
May cause drowsiness. Alcohol may intensify this effect. Use care when operating a car or dangerous machinery.

You’ve probably seen this warning on medicines you’ve taken. The danger is real. Mixing alcohol with certain medications can cause nausea and vomiting, headaches, drowsiness, fainting, or loss of coordination. It also can put you at risk for internal bleeding, heart problems, and difficulties in breathing. In addition to these dangers, alcohol can make a medication less effective or even useless, or it may make the medication harmful or toxic to your body.

Some medicines that you might never have suspected can react with alcohol, including many medications which can be purchased “over-the-counter”—that is, without a prescription. Even some herbal remedies can have harmful effects when combined with alcohol.

Continue reading "Mixing Alcohol With Medicines. What could happen?" >>